MAUDE Adverse Event Report: ABBOTT QUARTET; NO MATCH

ABBOTT QUARTET; NO MATCH
Model Number 1458QL/75
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During attempted implant, the left ventricular (lv) lead could not be inserted into the guidewire.A different guidewire was used; the lv lead could not be advanced.A different lv lead was successfully implanted to resolve the event.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The reported event of inability to advance the guidewire was confirmed.As received, a complete lead was returned in one piece.Visual inspection of the lead found the inner coil was offset at the distal region of the lead consistent with procedural damage.The stylet insertion test could not be performed due to the offset inner coil inside the distal region.The cause of the reported event was consistent with procedural damage.The s-curve height was measured to be within specification.

Brand Name
QUARTET
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22119174
Report Number2017865-2025-75154
Device Sequence Number15247732
Product Code NIK
UDI-Device Identifier05414734510202
UDI-Public(01)05414734510202(10)A000154447(17)270228
Combination Product (Y/N)Y
Initial Reporter CountrySI
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1458QL/75
Device Lot NumberA000154447
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown